# SDR USAA2011072100016

- Difficulty date: July 16, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 55,767 hours, 38,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545833U40
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - CRACK ON WEB AT BS 180, WL 207, LBL 27.  REPLACED WEB AT BS 180, WL 207, LBL 27 IAW BOEING DRAWING  65-45833.
